Does Truvada/Efavirenz affect your sperm count
Dec 14, 2007
I am a 30yr old man I have started treatment cause my CD4 count was 180 and my viral load was 5000. I taking trudava and efavirenz. I noticed that there is a change i my sperms, they are watery instead of being whitish is there an explaination. I started treatment on the 5th November so its been a month now.
Response from Dr. Henry
I haven't seen much data on sperm characteristics after starting your regimen. I have had many patients taking Truvada/efavirenz who have not noticed or reported change in semen quality. Many chemicals can find their way into semen and effect color. Hydration status, food intake, frequency of ejaculation, many other medications--many factors can influence semen quality/quantity. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Can HIV Be Transmitted Through Blowjob From A Prostitute?
- Odds Of Contracting HIV Blowjob From A Prostitute
- Bloody Pee After Blowjob Worried I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Sore On Mouth After Kissing Cut On Lip Worried I Have HIV
- Tingling In Fingers After Fingering Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.